Alert archive / Massachusetts / Special Weather Statements in 2023

Special Weather Statement, NWS Boston/Norton, MA

July 21, 2023Essex County, Massachusetts

NWS Boston/Norton, MA issued this special weather statement at Jul 21, 2023, 9:39 PM EDT for Essex County, Massachusetts. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2023, 9:39 PM EDT (01:39 UTC)
Expired
Jul 21, 2023, 10:45 PM EDT
In force
66 min
Issued by
NWS Boston/Norton, MA
Hail
0.25 in
Wind
40

County Essex County, MA

The radar

The Boston radar (KBOX), 72 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 1.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2023-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2023-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
782 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

080 
WWUS81 KBOX 220139
SPSBOX

Special Weather Statement
National Weather Service Boston/Norton MA
939 PM EDT Fri Jul 21 2023
 
MAZ007-014-015-220245-
Eastern Essex MA-Suffolk MA-Southeast Middlesex MA-
939 PM EDT Fri Jul 21 2023

...A strong thunderstorm will impact portions of southeastern Essex,
north central Suffolk and eastern Middlesex Counties through 1045 PM
EDT...

At 939 PM EDT, Doppler radar was tracking a strong thunderstorm over
Swampscott, or over Lynn, moving northeast at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Strong winds could cause minor damage such as downed 
         branches. Little to no impact from hail is expected.

Locations impacted include...
Lynn, Malden, Revere, Peabody, Salem, Beverly, Gloucester, Melrose,
Saugus, Danvers, Wakefield, Marblehead, Swampscott, Lynnfield,
Hamilton, Rockport, Manchester, Wenham, Essex and Nahant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. For your
safety, go indoors or to your vehicle.

&&

LAT...LON 4264 7059 4258 7065 4258 7066 4261 7066
      4253 7078 4256 7078 4254 7090 4254 7087
      4250 7085 4246 7094 4242 7091 4242 7092
      4239 7098 4249 7107 4268 7074 4264 7076
      4269 7063
TIME...MOT...LOC 0139Z 237DEG 24KT 4246 7093 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

$$

KP

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Jul 21, 7:49 PM EDT, 1 hour 50 minutes earlier.

Area forecast discussion, Jul 21, 7:49 PM EDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
749 PM EDT Fri Jul 21 2023

.SYNOPSIS...
Though we can't rule out a pop-up shower or thunderstorms in
interior Southern New England on Saturday, mainly dry weather
prevails. Pleasant midsummer weather for Sunday with mostly sunny
skies, low humidity levels and seasonably warm temperatures.
Humidity then returns for early to mid next week along with daily
chances for showers and thunderstorms, becoming more concentrated on
Tuesday. Late next week features lower shower and storm chances but
even warmer temperatures and rising humidity levels.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
740 pm update...

looks like things are winding down. Still locally heavy
downpours, so will continue to monitor flood threat, but with
loss of daytime heating, instability is quickly diminishing.
That line moving into western MA at this time is ahead of the
weak cold front. As that front crosses the region over the next
6-8 hours or so, expect at least scattered showers will
continue. Have maintained the idea of 30-45% PoPs with that
front as it shifts east. After midnight, don't think there will
be any thunder. Otherwise only made minor tweaks to the hourly
PoPs based on the latest trends.

330 pm update...

we are just rolling with what Mother Nature is dishing out.
Broken line of convection out across the CT River Valley, which
is where the axis of best instability currently is (MLCAPE about
1000 J/kg). So far none of the storms have reached severe
limits, but we've had some small hail and gusty winds. Biggest
issue has been the torrential rainfall, and unfortunately some
cell training occurred across parts of western MA -- producing
over 4" of rain in about 1 hour time in the Conway to Deerfield
area. In a normal summer, that amount of water would be rather
problematic. Given how wet we've been, it's a really bad thing.
Flash Flood Warnings have been issued for those areas. The
entire convective line has been slow to move east, and cells
have been reforming in the same areas -- so for the next 2-4
hours, additional flash flooding is likely.

As for the rest of the evening into overnight, convective models
are struggling. Will maintain the general forecast concept that
the current line of t-storms will slowly push east, but weaken
as they do. Another batch of t-storms currently getting into
eastern NY are out ahead of a weak surface cold front. Those
should be entering our western areas about sunset, so not
thinking severe t-storm risk, but could still maintain a local
flooding problem. That should be the kicker to get everything to
finally move east and offshore after midnight. Thunder threat is
lower in eastern MA and across the Cape overnight, but a rumble
or two is possible. Will be patches of low clouds/fog across the
Cape and Islands. Additional fog is expected after midnight in
the CT River Valley, especially after skies clear.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
330 pm update...

Saturday is looking rather nice. Much drier airmass will
overspread the region, with PW values below 1". Some hi-res
models indicate that there could be an isolated shower across SE
MA in the afternoon as moisture remains a little higher there.
Combined with sea breeze boundaries, that could be enough to
spark that 1 or 2 light showers. Probabilities of that happening
are less than 15%, so they are not explicitly included in the
forecast. Stuck with model blend for highs, generally around
normal with low to mid 80s (cooler at the coasts). Dewpoints may
end up being lower than currently forecast, if boundary layer
mixing overachieves. Have in upper 50s across the NW to mid 60s
in the east, but much of the region could end up with dewpoints
in the 50s. Exception will probably be far SE MA and the
Cape/Islands.

Quiet weather Saturday night. Perhaps some fog across SE MA
(again, residual moisture hanging on in that area). A little
below normal for lows, but should be comfy enough to open up the
windows. Lots of 50s to lower 60s.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
330 pm update...

Key Points:

* Not as warm and less humid Sat night

* Pick of the weekend is Sunday with sunny and seasonably warm
  weather, but comfortable humidity

* Chance of showers/t-storms next Tue and Fri. Otherwise mainly
  dry weather with a gradual increase in heat & humidity, with
  90s possible late next week.

Short wave trough over southeast Quebec deamplifies and lifts
northeast away from the region. In its wake, NW flow aloft
streaming across SNE with 850 mb ensemble temp anomalies
slightly cooler than normal into MA/CT/RI. This combined with
light winds, decreasing clouds and dew pts falling into the mid
and upper 50s, low to mid 60s for the coastline, will result in
a very comfortable Sat night for late July.

Departing sHighlights:

* Gorgeous mid-summer day Sunday with warm temps, dry weather and
  lower humidity levels.

* Unsettled with daily chances for showers and t-storms Mon thru
  Wed, tending more concentrated on Tue.

* Drier weather for late week, but significant heat and humidity
  appears favored with a potential for elevated heat indices Thu-Fri.

Details:

Sunday:

Overall still shaping up to be a pleasant Sunday in Southern New
England with mostly sunny, dry weather and warm temperatures. In
addition, much lower humidity levels are forecast on westerly flow
with dewpoints into the upper 50s to lower 60s. Compared to the last
several days where dewpoints have been more commonly in the upper
60s to mid 70s, this will feel pretty refreshing by comparison.
Clear skies and light winds will set the stage for a cooler and more
comfortable mid-summer night than we've experienced essentially for
much of July. Seasonably warm highs in the middle/upper 80s with
lows in the lower 60s.

Early to Mid Next Week:

Still some variation on which day(s) may offer better shower and t-
storm chances. However SW flow resumes with a return to elevated
humidity and at least daily chances for showers and t-storms.
Current loose consensus across models is that the shower and t-storm
coverage would be more modest/isolated on Mon, with more coverage on
Tue/Tue night, perhaps lingering into Wed as well. Too soon to
delineate if any storms may become severe, though localized,
persistent downpours may elevate the risk for at least localized
excessive rain and possible flooding given elevated soil moisture
conditions and streamflows in the 90th percentile given the spate of
recent heavy rains.

Temps to trend around or just above seasonable levels.

Late Week:

We get into shortwave ridging aloft for late next week, and this
should at least keep shower and t-storm chances to a relative
minimum. However the main story for late next week is even warmer
temperatures, given 850 mb temps that are in the upper teens to
nearly 20C! Highs may reach into the mid 80s to lower-mid 90s with
not much nighttime relief. Combined with elevated humidity levels,
some risk for elevated heat indices may develop.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
Forecast Confidence
Levels:

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

00z update.

Confidence overall is moderate.

Slowly diminishing convection across the region at this time.
Expect it all to slowly move east, in association with a weak
cold front. Winds will shift to SW/W after that frontal passage
during the overnight hours. Still a good amount of uncertainty
in how the SHRA and TSRA will evolve the next few hours, but
tried to pinpoint to timing via TEMPO groups. After 05z or so,
whatever showers that are left with the front will be pushing
off the east coast.

Ceilings are also all over the place, but tend to be IFR across
the Cape and Islands. Expect MVFR to expand across the eastern
half of the area through late evening as well. Could see some
IFR with local fog in the CT River Valley late tonight.

Conditions quickly clear pre-dawn, with VFR conditions
developing across the entire region for Saturday.

VFR Saturday night as well, except for local IFR in patchy fog,
most likely in SE MA.

KBOS TAF...Moderate confidence in TAF. Will be a close call with
any TS between now and 03z, but believe they will stay 10+ miles
west of BOS. MVFR ceilings overnight. VFR tomorrow, but a sea
breeze developing 15-17z.

KBDL TAF...Moderate confidence in TAF. Terminal may get clipped
by TS passing just north of the airport thru 02z. Potenial for
IFR conditions after 04z with fog forming in the CT River
Valley. Low confidence, so not in the forecast at this time.

Outlook /Sunday through Wednesday/...

Sunday through Monday Night: VFR.

Tuesday: VFR. Breezy. Slight chance SHRA, isolated TSRA.

Tuesday Night: VFR.

Wednesday: VFR. Slight chance SHRA, slight chance TSRA.

&&

.MARINE...
Forecaster Confidence Levels:

Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.

330 pm update...

High confidence overall.

Most of the thunderstorms will remain across the inland areas
this evening, however showers and perhaps a rumble of thunder
will affect coastal waters overnight. A weak cold front pushes
through late tonight, with winds turning to the SW/W.

Otherwise looking like pretty tranquil for the weekend. Weak
ridge of high pressure will develop over the region and drift
south. Expect onshore winds to develop near the coast.

Areas of fog overnight, should dissipate by tomorrow morning.
Not expecting any fog Saturday through Saturday night.

Outlook /Sunday through Wednesday/...

Winds less than 25 kt.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...None.

&&

SYNOPSIS...Loconto/Nash
NEAR TERM...Nash
SHORT TERM...Nash
LONG TERM...Loconto
AVIATION...Loconto/Nash
MARINE...Loconto/Nash
Hazardous weather outlook, Jul 21, 4:08 PM EDT, 5 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
408 PM EDT Fri Jul 21 2023

CTZ004-MAZ004-012-222015-
Windham CT-Northern Worcester MA-Southern Worcester MA-
408 PM EDT Fri Jul 21 2023

...SEVERE THUNDERSTORM WATCH 534 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northern Connecticut and
central Massachusetts.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ005>007-013>024-026-RIZ001>008-222015-
Central Middlesex MA-Western Essex MA-Eastern Essex MA-
Western Norfolk MA-Southeast Middlesex MA-Suffolk MA-
Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA-
Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA-
Barnstable MA-Dukes MA-Nantucket MA-Northern Middlesex MA-
Northwest Providence RI-Southeast Providence RI-Western Kent RI-
Eastern Kent RI-Bristol RI-Washington RI-Newport RI-Block Island RI-
408 PM EDT Fri Jul 21 2023

This Hazardous Weather Outlook is for eastern Massachusetts,
northeastern Massachusetts, southeastern Massachusetts, and Rhode
Island.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-222015-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
408 PM EDT Fri Jul 21 2023

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ002-003-MAZ002-003-008>011-222015-
Hartford CT-Tolland CT-Western Franklin MA-Eastern Franklin MA-
Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA-
Eastern Hampden MA-
408 PM EDT Fri Jul 21 2023

...SEVERE THUNDERSTORM WATCH 534 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northern Connecticut and
western Massachusetts.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

In the hours before

Special weather statement, Jul 21, 8:59 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
859 PM EDT Fri Jul 21 2023

MAZ003-004-010>012-220200-
Southern Worcester MA-Eastern Hampden MA-Northern Worcester MA-
Eastern Franklin MA-Eastern Hampshire MA-
859 PM EDT Fri Jul 21 2023

...A strong thunderstorm will impact portions of southwestern
Worcester, southeastern Hampshire, southeastern Franklin and east
central Hampden Counties through 1000 PM EDT...

At 859 PM EDT, Doppler radar was tracking a strong thunderstorm near
Palmer, or 12 miles east of Chicopee, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Strong winds could cause minor damage such as downed
         branches. Minor damage to outdoor objects is possible.

Locations impacted include...
Worcester, Ludlow, Holden, Auburn, Belchertown, Wilbraham, Oxford,
Millbury, Charlton, Palmer, Spencer, Leicester, Ware, Sturbridge,
Sutton, Monson, Rutland, Sterling, West Boylston and Barre.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. For your
safety, go indoors or to your vehicle.

This storm may intensify and become severe. Stay tuned to your local
media for updates and possible warnings.

&&

LAT...LON 4212 7241 4230 7246 4244 7182 4213 7176
TIME...MOT...LOC 0059Z 258DEG 19KT 4223 7234

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

KP
Local storm report, Jul 21, 9:10 PM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
910 PM EDT Fri Jul 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     Flash Flood      2 SW Montague           42.51N 72.57W
07/21/2023                   Franklin           MA   Law Enforcement

            Flooding on river rd. relayed by amateur
            radio.

&&

AL
Local storm report, Jul 21, 9:12 PM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
912 PM EDT Fri Jul 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     Flood            1 N Northampton         42.34N 72.67W
07/21/2023                   Hampshire          MA   Fire Dept/Rescue

            Flooding on Route 9 in Northampton near the
            VA Hospital. Significant enough for DPW
            assistance. relayed by amateur radio.

&&

AL
Local storm report, Jul 21, 9:16 PM EDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
916 PM EDT Fri Jul 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     Tstm Wnd Dmg     2 NNW Townsend          42.69N 71.72W
07/21/2023                   Middlesex          MA   Amateur Radio

            Multiple trees and wires downed on Barker
            Hill Rd in Townsend. Power lost but was
            restored at 755 pm. Time estimated by radar.

&&

AL
Local storm report, Jul 21, 9:27 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
927 PM EDT Fri Jul 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     Flash Flood      4 S Gill                42.59N 72.49W
07/21/2023                   Franklin           MA   Dept of Highways

            Route 2 closed from Adams Rd in Greenfield
            to the area around 71 French King Highway in
            Erving due to major flooding. Time estimated
            by radar.

&&

AL
Special weather statement, Jul 21, 9:39 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
939 PM EDT Fri Jul 21 2023

MAZ007-014-015-220245-
Eastern Essex MA-Suffolk MA-Southeast Middlesex MA-
939 PM EDT Fri Jul 21 2023

...A strong thunderstorm will impact portions of southeastern Essex,
north central Suffolk and eastern Middlesex Counties through 1045 PM
EDT...

At 939 PM EDT, Doppler radar was tracking a strong thunderstorm over
Swampscott, or over Lynn, moving northeast at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Strong winds could cause minor damage such as downed
         branches. Little to no impact from hail is expected.

Locations impacted include...
Lynn, Malden, Revere, Peabody, Salem, Beverly, Gloucester, Melrose,
Saugus, Danvers, Wakefield, Marblehead, Swampscott, Lynnfield,
Hamilton, Rockport, Manchester, Wenham, Essex and Nahant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. For your
safety, go indoors or to your vehicle.

&&

LAT...LON 4264 7059 4258 7065 4258 7066 4261 7066
      4253 7078 4256 7078 4254 7090 4254 7087
      4250 7085 4246 7094 4242 7091 4242 7092
      4239 7098 4249 7107 4268 7074 4264 7076
      4269 7063
TIME...MOT...LOC 0139Z 237DEG 24KT 4246 7093

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KP

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 8:09 PM EDTSpecial Weather StatementBOXHampden, Hampshire66 min
Jul 21, 8:13 PM EDTAreal Flood WarningBOXFranklin, Hampshire92 min
Jul 21, 8:46 PM EDTSpecial Weather StatementBOXNorfolk59 min
Jul 21, 8:59 PM EDTSpecial Weather StatementBOXWorcester61 min
Jul 21, 9:02 PM EDTFlash Flood WarningBOXMiddlesex, Norfolk, Worcester3 hr
Jul 21, 9:27 PM EDTSevere Thunderstorm WarningBOXWorcester32 min
Jul 21, 9:43 PM EDTFlash Flood WarningBOXEssex, Middlesex, Norfolk, Suffolk3 hr
Jul 21, 9:48 PM EDTSpecial Weather StatementBOXNorfolk, Suffolk57 min
Jul 21, 10:20 PM EDTSpecial Weather StatementBOXSuffolk55 min
Jul 22, 12:08 AM EDTAreal Flood WarningBOXWorcester6 hr

Nearby

Special Weather Statements in Massachusetts, 2023Every special weather statement in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.